sexologist-icon

Periods delay.

My friend is having delay in her periods for about a week and more. She had sex without protection but I-pill was taken within 4 hours. At the same time she did traveled a lot and had a change in routine. Before all this she used have short periods of 2-3 days and she visited doctor. The doctor said its okay to have short periods and no medicine was prescribed. She will take the Pregnancy tests very soon. I want to till when she can get abortion with Pills. After going trough different sites I got more confused. So should it be before 7 weeks or 12 weeks of pregnancy? also is I-pill the reason for delay in periods? Thank you in advance.
views-icons 14 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Periods delay.

doctor profile image
Sharath Kumar K N Mandya | General Physician
Answered
Hello, I went through your query, I pill is a hormonal pill, prevents pregnancy by exfoliating endometrium making it unsuitable for implantation of endometrium. Bleeding starts from any time from 4hrs of taking tablet till a week, and causes irregular periods for one or two months. some times bleeding may not occur. If she not got any bleeding after taking tablet,, please get one urine pregnancy test and consult gynecologist.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO